GoodSense Infants' Acetaminophen Suspension Liquid, Grape Flavor, 1 oz, Pain Reliever and Fever Reducer
Product Description
GoodSense Infants' Acetaminophen Suspension Liquid, Grape Flavor, 1 oz, Pain Reliever and Fever Reducer
- ACTIVE INGREDIENT: The active ingredient in Infants' Pain & Fever is acetaminophen 160 mg per 5 mL, which compares to the active ingredient in Infants' Tylenol Oral Suspension
- MADE FOR CHILDREN: This product is a grape flavored oral suspension liquid used for temporary pain relief and fever reducer for children ages 2 to 3 years
- USE: Infants' Pain & Fever relieves minor aches and pains due to the common cold, flu, headache, sore throat, toothache, and temporarily reduces fever.
- ABOUT FEVER: A fever is a body temperature that is higher than normal. Children with fevers should not take aspirin.
- FEVER TREATMENT: Treatment depends on the cause of your fever. Your health care provider may recommend using over-the-counter medicines such as acetaminophen or ibuprofen to lower a very high fever.
Sore throats, colds, and the flu are no fun when you€re young - mostly because you don€t really understand what€s going on with your body, you just know you feel yucky. Fortunately, mom and dad can rely on GoodSense. GoodSense Infants€ Pain & Fever Oral Suspension temporarily reduces fever, and relieves minor aches and pains brought on by the common cold, flu, sore throat, headaches, and toothaches. GoodSense can help the little one feel better, and give mom and dad some peace of mind.
DirectionsThis product does not contain directions or complete warnings for adult use. Do not give more than directed (see overdose warning); shake well before using. mL= milliliter. Find the right dose on the dosage chart. If possible, use weight to dose; otherwise, use age. Push air out of syringe. Firmly push syringe into bottle opening. Turn bottle upside down; pull syringe to the first dose line and then push product back into bottle. Pull syringe until it reaches and stays at the correct dose. Dispense liquid slowly into child€s mouth, toward inner cheek. Repeat dose every 4 hours while symptoms last. Do not give more than 5 times in 24 hours. Replace cap tightly to maintain child resistance.
What's Inside- Active ingredient (in each 5 mL): Acetaminophen 160 mg, pain reliever/fever reducer.
- Inactive ingredients: anhydrous citric acid, butylparaben, calcium sulfate, carrageenan, D&C red #33, FD&C blue #1, flavor, glycerin, high fructose corn syrup, hydroxyethyl cellulose, microcrystalline cellulose and carboxymethylcellulose sodium, propylene glycol, purified water, sodium benzoate, sorbitol solution, tribasic sodium phosphate.
Use this chart as a guide or use as directed by a doctor. Use only the enclosed syringe specifically designed for use with this product. Do not use any other dosing device.
See product images above for full product labeling.









